On the Asymptotics of the Sojourn Probability of a Poisson Process between Two Nonlinear Boundaries That Move Away from One Another

Authors

  • V. A. Gasanenko

Abstract

We obtain the complete asymptotic decomposition of the sojourn probability of a homogeneous Poisson process inside a domain with curvilinear boundaries. The coefficients of this decomposition are determined by the solutions of parabolic problems with one and two boundaries.

Published

25.01.2001

Issue

Section

Research articles

How to Cite

Gasanenko, V. A. “On the Asymptotics of the Sojourn Probability of a Poisson Process Between Two Nonlinear Boundaries That Move Away from One Another”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 1, Jan. 2001, pp. 14-22, https://umj.imath.kiev.ua/index.php/umj/article/view/4216.